Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/6099
Title: Generalized Levitin--Polyak well-posedness in constrained optimization
Authors: Huang, XX
Yang, XQ 
Keywords: Constrained optimization
Generalized minimizing sequence
Generalized Levitin--Polyak well-posedness
Penalty-type methods
Issue Date: 2006
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on optimization, 2006, v. 17, no. 1, p. 243-258 How to cite?
Journal: SIAM journal on optimization 
Abstract: In this paper, we consider Levitin--Polyak-type well-posedness for a general constrained optimization problem. We introduce generalized Levitin--Polyak well-posedness and strongly generalized Levitin--Polyak well-posedness. Necessary and sufficient conditions for these types of well-posedness are given. Relations among these types of well-posedness are investigated. Finally, we consider convergence of a class of penalty methods and a class of augmented Lagrangian methods under the assumption of strongly generalized Levitin--Polyak well-posedness.
URI: http://hdl.handle.net/10397/6099
ISSN: 1052-6234
EISSN: 1095-7189
DOI: 10.1137/040614943
Rights: © 2006 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Huang_Generalized_Levitin_Polyak.pdf179.34 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

67
Last Week
0
Last month
2
Citations as of Apr 11, 2018

WEB OF SCIENCETM
Citations

64
Last Week
0
Last month
2
Citations as of Apr 17, 2018

Page view(s)

131
Last Week
0
Last month
Citations as of Apr 23, 2018

Download(s)

138
Citations as of Apr 23, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.